# SDR SA06027

- Difficulty date: April 25, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Mislocated
- Location: Door Slide
- Part time: 19,362 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - DURING INSPECTION, FOUND THE SURVIVAL KIT LANYARD VELCRO TUCKED UNDER GIRT BAR.  MAINTENANCE CHANGED THE SLIDE FOR TIME.  OK FOR SERVICE.
